# SDR CALA2014041400443

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 6,611 hours, 2,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146A3101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING LIVE TV FEED THROUGH DOUBLER, HAS FEED THROUGH HOLE DRILLED 1.00 INCH AFT & ELONGATED.  THE DOUBLER IS OVERSIZED BY 1 FASTENER ROW.  LOCATION BS 727E - 727F & LBL 4.78.  ACCOMPLISHED REPAIR, IAW 5360-01366 WITHOUT DEVIATION.
